# SDR F3LA2018090600423

- Difficulty date: September 3, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N941FR
- Make and model: Airbus A319-112
- Aircraft serial: 2483
- Aircraft time: 50,961 hours, 21,703 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 4917011
- Part serial: 49170BA10491
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 18,375 hours, 7,878 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

F/CTR FLAPS LOCKED. PERFORMED BITE TEST OF SFCC 1 AND 2 MESSAGE CLEARED. PERFORMED OPS CHECK OF FLAPS. OPS CHECK GOOD AT THIS TIME. AMM 27-51-00-740-002-A AND 27-51-00-710-001.
